RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 1, Pages 171–177 (Mi tvp4612)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Large deviation probabilities for queuing system with regenerating input flow

L. G. Afanas'eva, E. E. Bashtova

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00653


DOI: https://doi.org/10.4213/tvp4612

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:1, 120–126

Bibliographic databases:

Received: 02.08.2014

Citation: L. G. Afanas'eva, E. E. Bashtova, “Large deviation probabilities for queuing system with regenerating input flow”, Teor. Veroyatnost. i Primenen., 60:1 (2015), 171–177; Theory Probab. Appl., 60:1 (2016), 120–126

Citation in format AMSBIB
\Bibitem{AfaBas15}
\by L.~G.~Afanas'eva, E.~E.~Bashtova
\paper Large deviation probabilities for queuing system with regenerating input flow
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 1
\pages 171--177
\mathnet{http://mi.mathnet.ru/tvp4612}
\crossref{https://doi.org/10.4213/tvp4612}
\elib{http://elibrary.ru/item.asp?id=23780264}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 1
\pages 120--126
\crossref{https://doi.org/10.1137/S0040585X97T987533}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371990800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959477914}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4612
  • https://doi.org/10.4213/tvp4612
  • http://mi.mathnet.ru/eng/tvp/v60/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Zh. Aibatov, “Large deviation probabilities for the system $M/G/1/\infty$ with unreliable server”, Theory Probab. Appl., 61:2 (2017), 321–326  mathnet  crossref  crossref  mathscinet  elib
    2. S. Zh. Aibatov, L. G. Afanasyeva, “Subexponential asymptotics for steady state tail probabilities in a single-server queue with regenerative input flow”, Theory Probab. Appl., 62:3 (2018), 339–355  mathnet  crossref  crossref  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:249
    Full text:54
    References:50
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019